# SDR 2007FA0001033

- Difficulty date: November 6, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N9937B
- Make and model: Luscom 8F
- Aircraft serial: S41
- Engine: Lyc O320*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 49099
- Condition: Cracked
- Location: Fuselage
- Part time: 2,115 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND AFT FUSELAGE BULKHEAD CRACKED AT TOP OF CUTOUT FOR ELEVATOR HORN.  50 PERCENT.  THIS IS WHERE THE VERTICAL AND HORIZONTAL STABILIZERS ATTACH.  THIS AREA IS HIDDEN BEHIND THE WEB OF THE VERTICAL STAB AFT SPAR AND WAS FOUND WHEN COMPONENTS WERE REMOVED TO REPAIR FWD SPAR (FOUND CRACKED) OF THE HORIZONTAL STAB.  THE VERTICAL STAB IS NOT OF THE ROUNDED TIP TYPE, HAS AN ALUMINUM FWD ATTACHMENT AND STEEL AFT ATTACHMENT.  (K)
